# SDR CKSA98684

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02077202
- Condition: Corroded
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT I/B TRAILING EDGE FLAP UPPER SKIN ON O/B PANEL HAS 5 EXISTING PATCHES NOT DONE IAW SRM REQUIREMENTS.  PEELING, CORROSION AND SEPARATING WERE REPAIRED IAW BOEING ASA CKF-EXW-010 SUPP SHT 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7C16018, CPCP TASK CARD NR C57-560-01-01.
